# SDR ASAA2023083144876

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 1,439 hours, 450 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 31-005-00 FOUNT SMT ENG. 1 EEC C2 MSG. GROUNDED - YES. FOUND NO CORRELATED FAULTS SHOWING PERFORMED IFIM TASK G73-10-00-810-803 WITH ENG. IDLE SYSTEM TEST. NO SMT MESSAGE REMAINS.
